# SDR DHL2002715005

- Difficulty date: April 13, 2002
- Submitted: April 17, 2002
- Operation: Air carrier
- Aircraft: N715DH
- Make and model: Boeing 727155C
- Aircraft serial: 19618
- System (JASC): 2612 · Fire Detection
- Part: Warning Horn
- Part number: 69295671
- Part serial: 2014622AAG
- Condition: Failed
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING APU FIRE WARNING TEST, FIRE BELL AND FIRE WARNING HORN FAIL SOUND.  REMOVED AND REPLACED FIRE WARNING HORN IN NOSE WHEEL WELL IAW MM 26-11-00.  OPS CHECK GOOD.
